Open Access
Translator Disclaimer
2000 Embedded, doubly periodic minimal surfaces
Wayne Rossman, Edward C. Thayer, Meinhard Wohlgemuth
Experiment. Math. 9(2): 197-219 (2000).

Abstract

We consider the question of existence of embedded doubly periodic minimal surfaces in $\bfR^3$ with Scherk-type ends, surfaces that topologically are Scherk's doubly periodic surface with handles added in various ways. We extend the existence results of H. Karcher and F. Wei to more cases, and we find other cases where existence does not hold.

Citation

Download Citation

Wayne Rossman. Edward C. Thayer. Meinhard Wohlgemuth. "Embedded, doubly periodic minimal surfaces." Experiment. Math. 9 (2) 197 - 219, 2000.

Information

Published: 2000
First available in Project Euclid: 22 February 2003

zbMATH: 1031.53014
MathSciNet: MR1780206

Subjects:
Primary: 53A10
Secondary: 49Q05 , 53C42

Rights: Copyright © 2000 A K Peters, Ltd.

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.9 • No. 2 • 2000
Back to Top